# SDR FDEA200906262326

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT NR 4 FWD BANJO FITTING FOUND WITH CRACK.   REPAIR CARRIED OUT AS PER SRM 55-20-00 FIGURE 3 VOLUME I, REVISION 40. REPAIR   CATEGORY B DAMAGED TOLERANCE INSPECTION REQUIREMENT INITIAL 5400 CYCLE,   REPETITIVE 2700 CYCLE AS PER DRAWING NR SN10550000. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 107.
